Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What could be the cause of fatigue, headache, chest, ear and joint pain with nausea, frequent urination ?

Hi I am a 23 year old female and have been suffering from tiredness even though I m sleeping at least 8 hours a day. I have also been having headaches , usually on one side, earache, nausea , chest and back pain and also pains in my wrists and elbows. I am also urinating more frequently. These have been ongoing for the past couple of months. I would appreciate any help you would be able to give me. Thank you Jemma
Asked On : Wed, 28 Mar 2012
Answers:  2 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi Jemma,

I see that you have multiple problems. You need certain basic investigations like complete blood count, urine routine done. I also see that you have generalized weakness in your muscles and joints.

Consider taking multivitamin supplements like Becosules every day, and also calcium like Shelcal to increase your bone strength.

Frequent urination happens due to urinary tract infection. Drink plenty of water.

Answered: Wed, 28 Mar 2012
I find this answer helpful
Psychiatrist Dr. Jayesh Kanabar's  Response
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor